# SDR ASAA2024060750837

- Difficulty date: June 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 57,507 hours, 17,255 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5676U6
- Condition: Corroded
- Location: Bs 952 Rbl 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT STA 952 RBL 50 HAS AREA OF CORROSION. GROUNDED - YES. REMOVED CORRODED FLOOR SUPPOR AND INSTALLED NEW FLOOR SUPPORT PER B737-800 SRM 51-40-02 REF: IPC 53-42-51-25E AND DWG# 147A5676 REV:M.
